Closed graph multi-selections

Volume 211 / 2011

Valentin Gutev Fundamenta Mathematicae 211 (2011), 85-99 MSC: 54C60, 54C65. DOI: 10.4064/fm211-1-5


A classical Lefschetz result about point-finite open covers of normal spaces is generalised by showing that every lower semi-continuous mapping from a normal space into the nonempty compact subsets of a metrizable space admits a closed graph multi-selection. Several applications are given as well.


  • Valentin GutevSchool of Mathematical Sciences
    University of KwaZulu-Natal
    Westville Campus
    Private Bag X54001
    Durban 4000, South Africa

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image